Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ok i wasz on the depo shot i juszt strated like 3monthsz ago but 1 month ago they gave me antibiotics to take nd i dont know if ith has some effect tho i been feeling these sympons lately nd itsz juszt been 1 month since i been with him but 5 daysz ago i took a preg. test nd it came out negative .. what shud i do ? could i be?

Answer Question
 
princess1205

Asked by princess1205 at 2:45 PM on Jul. 18, 2008 in Babies (0-12 months)

Level 1 (0 Credits)
Answers (6)
  • Try again. I can't understand what you wrote. Not judging you...just can't read your message.
    Anonymous

    Answer by Anonymous at 2:49 PM on Jul. 18, 2008

  • Same here. Please no internet lingo...
    Anonymous

    Answer by Anonymous at 2:52 PM on Jul. 18, 2008

  • Do antibiotics affect the potency of depo protection?

    The short answer is no. The University of Illinois website claims that Depo Provera "Has no demonstrated interactions with antibiotics and most other medications, including anti-seizure medications."

    http://www.mainefamilyplanning.org/docs/ask_counselor/questions_2.php
    desert_diva

    Answer by desert_diva at 3:01 PM on Jul. 18, 2008

  • Its going to say neg because you might have taken it to early. Or the anti's didn't effect. try again in 2 weeks.
    motherofzander

    Answer by motherofzander at 3:14 PM on Jul. 18, 2008

  • what?
    KelsoBabeyy

    Answer by KelsoBabeyy at 5:38 PM on Jul. 18, 2008

  • If spell check is not available, please proofread before you click! I could barely understand what your question was because I had to decode it first!
    Anonymous

    Answer by Anonymous at 9:57 PM on Jul. 18, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN